Items where Author is "Dolan, F. A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dolan, F. A. and Osborn, H. (2008) Applications of the superconformal index for protected operators and q-hypergeometric identities to N = 1 dual theories. Nuclear Physics B, 818 (3). pp. 137-178. ISSN 05503213

Dolan, F. A. (2007) Counting BPS operators in N = 4 SYM. Nuclear Physics B, 790 (3). pp. 432-464. ISSN 05503213

This list was generated on Fri Mar 5 03:49:34 2021 GMT.